Jump to content
Sign in to follow this  
shineladysue

No more Tarceva for Mike!!!

Recommended Posts

Dear Sue,

I haven't been here much in the last year, but I check in now and then and mostly read how people are doing. I am glad you are here, it is a big help having people here who can relate to what you and Mike are going thru. I am so glad I told you about this site! I knew it would really be a big help. It was for me also. Lchelp is really a blessing!

I am just so sad that the Tarceva has not helped. I am praying for you both that something will work! God Bless you and Mike, and congratulations on 35 years! Wow!

Tess

Share this post


Link to post
Share on other sites

Thanks again to everyone and a special thanks to my friend, Tess. It is because of Tess that I have met all of you. Tess, I know you have had a very painful couple years , losing your husband, Rob and your mother to lung cancer. I think of you so often and pray you are doing okay. Will email you soon. Have missed hearing from you.

I guess Mike will start on the prednisone today 40 mg. :? to help his breathing. He has nicknamed himself "Spot" because of the horrible rash that has run together so bad, he looks like one big, ugly, red spot. We are hoping the side effects can be reversed. He was feeling so well before he started the Tarceva.. He's a fighter... so here we go.. Love you guys..

Love,

Sue

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...